×

zbMATH — the first resource for mathematics

Found 76 Documents (Results 1–76)

100
MathJax
Mem. Am. Math. Soc. 1182, vi, 84 p. (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv
Berhanu, Shiferaw (ed.) et al., Analysis and geometry in several complex variables. Workshop on analysis and geometry in several complex variables, Texas A&M University at Qatar, Doha, Qatar, January 4–8, 2015. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2255-4/pbk; 978-1-4704-3663-6/ebook). Contemporary Mathematics 681, 29-50 (2017).
MSC:  35C15 35F15 35M12
PDF BibTeX XML Cite
Full Text: DOI arXiv
Mathematical Surveys and Monographs 162. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4983-5/hbk). vii, 608 p. (2010).
PDF BibTeX XML Cite
Operator Theory: Advances and Applications 196. Basel: Birkhäuser (ISBN 978-3-0346-0170-2/hbk; 978-3-0346-0171-9/ebook). vii, 342 p. (2010).
PDF BibTeX XML Cite
Math. Notes 86, No. 5, 704-715 (2009); translation from Mat. Zametki 86, No. 5, 748-760 (2009).
MSC:  35M12
PDF BibTeX XML Cite
Full Text: DOI
Ukr. Mat. Zh. 58, No. 11, 1501-1510 (2006); translation in Ukr. Math. J. 58, No. 11, 1704-1716 (2006).
MSC:  35K40 35K45
PDF BibTeX XML Cite
Full Text: DOI
Kozhanov, A. I. (ed.), Nonclassical equations of mathematical physics. Proceedings of the seminar dedicated to the 60th birthday of Prof. V. N. Vragov, October 3-5, 2005. Novosibirsk: Izdatel’stvo Instituta Matematiki Im. S. L. Soboleva SO RAN (ISBN 5-86134-128-1/pbk). 219-230 (2005).
PDF BibTeX XML Cite
J. Math. Sci., New York 127, No. 2, 1828-1848 (2005); translation from Zap. Nauchn. Semin. POMI 295, 18-56 (2003).
MSC:  35K50 35B45 35J60 35K55 35A05
PDF BibTeX XML Cite
Full Text: DOI
J. Math. Sci., New York 99, No. 1, 898-906 (2000); translation from Zap. Nauchn. Semin. POMI 243, 154-168 (1997).
MSC:  35Q35 76A05 76A10
PDF BibTeX XML Cite
Full Text: DOI
J. Math. Sci., New York 84, No. 1, 823-844 (1997); translation from Zap. Nauchn. Semin. POMI 213, 14-47 (1994).
MSC:  35R35 35K15
PDF BibTeX XML Cite
Full Text: DOI EuDML
J. Math. Sci., New York 70, No. 3, 1817-1827 (1994); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 188, 143-158 (1991).
MSC:  35K55 35B45
PDF BibTeX XML Cite
Full Text: DOI
Translations of Mathematical Monographs. 95. Providence, RI: American Mathematical Society (AMS). vii, 251 p. (1991).
Reviewer: P.Drábek (Plzen)
PDF BibTeX XML Cite
Leningr. Univ. Mech. Bull. 1985, No. 3, 82-91 (1985); translation from Vestn. Leningr. Univ. 1985, No. 15, Met. Mekh. Astron. No. 3, 114-120 (1985).
MSC:  76T99 35Q30 46N99
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification